# SDR AALA201907309010

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 59,703 hours, 9,868 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE DETECTOR LIGHT IN THE IFE SYSTEM DISPLAYED. MAINTENANCE ACCOMPLISHED IFE EQUIPMENT COOLING SYSTEM RESET AND PERFORMED SATISFACTORY CHECKS PER AMM 21-58-50.
